# SDR C77A2019102800002

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,301 hours, 19,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUL SMELL IN COCKPIT AND CABIN ON TAKEOFF AND CLIMBOUT(DIRTY SOCK/ OILY SMELL. PERFORMED ALL ASSOCIATED TASKS IAW FIM 21-20-00-810-803-A & MRF 19-0025. NO DEFECTS NOTED EXCEPT #2 HEAT EXCHANGER CONTAMINATED (REF. W.O. 2759807) ALL OPS CHECKS GOOD. A/C OK FOR SERVICE.
